# SDR CA190318002

- Difficulty date: March 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) SUBJECT AIRCRAFT HAD AN ATB DUE TO REPORTED PRESSURIZATION PROBLEM. EMERGENCY WAS NOT DECLARED. CPC RESET, ENGINE RUN CARRIED OUT PER AMM SATISFACTORY. RTS.
